# SDR 99ZZZX1153

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dorner DO328100
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Fork
- Part number: D51105
- Condition: Worn
- Location: Propeller
- Part time: 6,880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER S/N HL112 WAS RETURNED FOR COMPLIANCE OF SB'S HD-SB-61-005, 014, AND 020. AFTER DISASSEMBLY, INSPECTION REVEALED PITCH CHANGE FORK S/N S9 WAS WORN, AT THE CAM FOLLOWER FORK SLOTS, BEYOND ALLOWABLE LIMITS.  THE FORK WAS RETURNED TO HARTZELL ENGINEERING FOR EVALUATION.
